MathSciNet Relay Station
MathSciNet bibliographic data
MR2216265 14H10 (14E05 14E30)
Rulla, William F. Effective cones of quotients of moduli spaces of stable $n$-pointed curves of genus zero. Trans. Amer. Math. Soc. 358 (2006), no. 7, 3219–3237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement